# SDR CA130708006

- Difficulty date: July 3, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: DR0231T
- Condition: Separated
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKING OFF, THE ACFT PULLED TO THE LEFT AROUND V1.  THE LT INBD MAIN TIRE NR 2 WAS DAMAGED.  THE CREW DECIDED TO DIVERT TO THEIR MAIN MAINTENANCE BASE. MAINTENANCE CREWS REPLACED THE TWO LT MAIN WHEELS AND INSPECTED FOR ADDITIONAL DAMAGE.
